# SDR FDEA201208112954

- Difficulty date: August 11, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 91,518 hours, 26,826 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Escape Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE HOUSING IS LOOSE.  RETIGHTENED SLIDE COVER IAW 25-66-01-414-101,  FIG 402.  OK FOR SERVICE.
